Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 480925, 7 pages
Research Article

On -Bleimann, Butzer, and Hahn-Type Operators

Ankara University, Elmadag Vocational School, Department of Computer Programming, 06780 Ankara, Turkey

Received 16 October 2015; Revised 14 December 2015; Accepted 15 December 2015

Academic Editor: Simeon Reich

Copyright © 2015 Dilek Söylemez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dilek Söylemez, “On -Bleimann, Butzer, and Hahn-Type Operators,” Abstract and Applied Analysis, vol. 2015, Article ID 480925, 7 pages, 2015.